# SDR 2006UALA00479

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 38,954 hours, 6,134 cycles
- Engine: Pwa PW4090
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Panel
- Part number: 174451
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY LOST POWER TO RIGHT SIDE. AFT GALLEY LOST POWER TO RIGHT SIDE. COULD NOT RESTORE POWER  WITH CB RECYCLE. FOUND BURNED WIRING WITHIN THE AFT GALLEY POWER PANEL AND CIRCUIT BREAKER POPPED.  SUSPECT CIRCUIT OVERLOAD FROM INCREASED RESISTANCE WITHIN GALLEY HEATING ELEMENTS (COFFEE POTS, OVEN, ETC.) & SIMULTANEOUS USAGE OF SAME.   REPLACED AFT GALLEY POWER PANEL ASSY (INCLUDING NEW WIRING FOR THE BURNT ONES.)   PERFORMED VISUAL INSPECTION OF AIRCRAFT SIDE WIRING TO POWER PANEL & FOUND IT OK.   AFT GALLEY POWER RESTORED AND OPERATES NORMALLY.
